Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 64, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 12:08 AM CDT for Jackson County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2017, 12:08 AM CDT (05:08 UTC)
- Expired
- May 17, 2017, 12:45 AM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, WI, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 29 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted.
963
WUUS53 KARX 170508
SVRARX
WIC053-063-121-170545-
/O.NEW.KARX.SV.W.0064.170517T0508Z-170517T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1208 AM CDT WED MAY 17 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northern La Crosse County in west central Wisconsin...
Southwestern Jackson County in west central Wisconsin...
Southeastern Trempealeau County in west central Wisconsin...
* Until 1245 AM CDT
* At 1207 AM CDT, severe thunderstorms were located along a line
extending from near Blair to near Trempealeau, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Blair around 1210 AM CDT.
Brice Prairie around 1215 AM CDT.
Onalaska and Holmen around 1220 AM CDT.
West Salem around 1230 AM CDT.
Black River Falls around 1235 AM CDT.
Other locations impacted by these severe thunderstorms include
Franklin, Ettrick, Melrose, Taylor and Camp Decorah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
4387 9109 4392 9136 4394 9136 4397 9141
4400 9144 4401 9149 4438 9129 4433 9083
TIME...MOT...LOC 0507Z 277DEG 37KT 4435 9121 4393 9144
HAIL...<.75IN
WIND...60MPH
$$
AJ2 follow-up statements
967
WWUS53 KARX 170526
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1226 AM CDT WED MAY 17 2017
WIC053-063-121-170545-
/O.CON.KARX.SV.W.0064.000000T0000Z-170517T0545Z/
La Crosse WI-Jackson WI-Trempealeau WI-
1226 AM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN LA CROSSE...SOUTHWESTERN JACKSON AND SOUTHEASTERN
TREMPEALEAU COUNTIES...
At 1225 AM CDT, severe thunderstorms were located along a line
extending from near Black River Falls to Onalaska, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Black River Falls, Burr Oak and Mindoro around 1230 AM CDT.
Other locations impacted by these severe thunderstorms include
Franklin, Melrose, Taylor and Stevenstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
4387 9109 4395 9130 4397 9129 4400 9129
4405 9128 4436 9116 4433 9083
TIME...MOT...LOC 0525Z 276DEG 41KT 4432 9090 4391 9120
HAIL...<.75IN
WIND...60MPH
$$
AJ080
WWUS53 KARX 170537
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1237 AM CDT WED MAY 17 2017
WIC053-063-121-170547-
/O.EXP.KARX.SV.W.0064.000000T0000Z-170517T0545Z/
La Crosse WI-Jackson WI-Trempealeau WI-
1237 AM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA CROSSE...
SOUTHWESTERN JACKSON AND SOUTHEASTERN TREMPEALEAU COUNTIES WILL
EXPIRE AT 1245 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 4415 9093 4415 9095 4413 9098 4408 9097
4387 9109 4395 9130 4397 9129 4400 9129
4405 9128 4436 9116 4433 9083
TIME...MOT...LOC 0537Z 277DEG 37KT 4431 9075 4390 9105
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:29 PM CDT, 39 minutes earlier.
Area forecast discussion, May 16, 11:29 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1129 PM CDT Tue May 16 2017
.SHORT TERM...(This evening through Wednesday)
Issued at 342 PM CDT Tue May 16 2017
All eyes on thunderstorm chances/severe potential tonight through
Wednesday. Some scattered thunderstorms will continue late this
afternoon and evening generally across the northwest third of the
forecast area where the CAP is weaker within plume of 1000 to 2500
J/kg of MLCAPE. The strongest storms will be capable of producing
large hail, damaging winds, and locally heavy rainfall.
Of greater concern will be late this evening and overnight as a
leading short-wave lifts northeastward across central MN into
northwest WI. Models in reasonable agreement showing a nocturnal
convective complex develop with this wave, impacting northeast IA,
southeast MN, and north central WI. When combined with strong
mid-level moisture advection along a strengthening low-level jet
and PWATs near 1.5 inches (2-3 standard deviations above normal),
expect periods of heavy rain. Flooding, including river flooding
and flash flooding are possible, especially for those areas across
southeast MN that received 2-5 inches of rain last night. As a
result, will issue a Flash Flood Watch for southeast MN and
Buffalo/Trempealeau Counties in WI from 02-12Z late this evening
and overnight where 1-3 inches (locally more) of rain are
possible. See hydrology discussion below for additional details.
Outside of the heavy rain threat, instability/shear profiles still
support large hail and damaging winds as well.
For Wednesday, the cut-off closed low across AZ will eject
northeastward and near the NE/SD/IA border by 00Z Thursday. Strong
deep layer shear will accompany this wave, although instability is
still in question as the warm sector looks quite messy with the
potential for substantial cloud cloud. If higher instability can
be realized, strong to severe storms are once again possible for
much of the area. With no real change in air mass, additional
heavy rainfall is also possible, but will address that issue and
possible headlines after tonight's convection.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 252 PM CDT Tue May 16 2017
Thursday still looking mostly dry with short-wave ridging aloft.
That said, it will be cloudy and cool with a brisk north-northwest
wind. Temperatures only expected to reach the mid 50s to mid 60s
for most places. Shower chances return Friday as a weak short-wave
attempts to undercut the ridge, but with instability well south of
the area, not expecting any thunder at this time. Unseasonably
cool, cloudy conditions will continue with highs in the 50s.
Friday night through Tuesday, the main concern will be a strong
upper-level low moving through the Northern Plains region. There
are only minor differences on the placement of the attendant
surface low between the GFS and ECMWF, and both bring the center
of the surface low generally over our area. This should bring a
prolonged period of rain showers and below normal temperatures to
our area this weekend. The bulk of the rain looks to fall on
Saturday, with the system departing by late Sunday. We will remain
in an active pattern into next week, with another shortwave
swinging down from Canada late Monday into Tuesday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1129 PM CDT Tue May 16 2017
A vigorous sfc thru mid level low is going to lift NE into and
across the Upper Midwest today and tonight. This will bring rounds
of SHRA/TSRA to the area thru much of this taf period. Difficult to
time these rounds which could result in extended periods of VCTS/CB
in the tafs. Tried to only include VCTS/CB/TSRA in tafs during the
periods of stronger lift/forcing. One of the in the overnight hours
this morning as abundant moisture and widespread ongoing convection
streams NE out of IA. A general lull thru the morning with mainly
some -SHRA in/around the area. Another round of stronger/deeper lift
then set to spread across the area during the late afternoon/early
evening hours. For now only included VCTS/CB in roughly the 21-03z
period. Cigs/vsbys generally looking to remain vfr, thru today,
except in any heavier SHRA/TSRA cores. Cloud decks then look to
lower thru Wed night as the mid level low and cooling aloft moves
across the region. Variable/gusty winds near any TSRA thru Wed
evening, otherwise winds to mainly be SW to SE at 10-20kt this taf
period.
&&
.HYDROLOGY...
Issued at 248 PM CDT Tue May 16 2017
A swath of 2-5 inches of rain fell last night across portions of
southeast MN from north of Dodge Center and Rochester through much
of Winona County and into northern Houston County. Smaller rivers
and streams responded rapidly to this rainfall with some localized
flooding. An additional 1-3 inches (possibly more) are possible
late this evening and overnight as another convective complex
moves across the region. With wet soils and elevated water levels
from last night, any additional rainfall may result in flash
flooding and/or river flooding. As a result, a Flash Flood Watch
is in effect tonight for southeast MN into portions of north-
central WI.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from 9 PM CDT this evening through Wednesday
morning for WIZ032-033.
MN...Flash Flood Watch from 9 PM CDT this evening through Wednesday
morning for MNZ079-086>088-094>096.
IA...None.
&&
SHORT TERM...Rogers
LONG TERM....Rogers/Hollan
AVIATION.....RRS
HYDROLOGY....RogersHazardous weather outlook, May 16, 4:38 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 438 PM CDT Tue May 16 2017 MNZ079-086>088-094>096-WIZ032-033-172145- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Buffalo- Trempealeau- 438 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota and west central Wisconsin. .DAY ONE...Late this Afternoon and Tonight A Flash Flood Watch is in effect tonight across southeast Minnesota into western Wisconsin. Thunderstorms moving through tonight may produce 1-3 inches of rain. Locally higher amounts are possible for areas that see repeated strong thunderstorms. This heavier rainfall may result in flash flooding and river flooding. In addition, thunderstorms late this afternoon through tonight could be strong to severe, capable of producing large hail and damaging wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances continue Wednesday into Wednesday evening. A few storms Wednesday afternoon and evening could be strong to severe, capable of producing hail, gusty winds and locally heavy rainfall. Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 2 inches appearing likely. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening. Severe weather reports, including heavy rainfall and flooding are appreciated through tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-WIZ034-041>044-053>055-061-172145- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 438 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of northeast Iowa...and southwest into central Wisconsin. .DAY ONE...Late this Afternoon and Tonight Thunderstorms are possible through tonight across northeast Iowa and southwest into central Wisconsin. Some storms may be strong to possibly severe with large hail, damaging winds, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances continue Wednesday into Wednesday evening. A few storms Wednesday afternoon and evening could be strong to severe, capable of producing hail, gusty winds, and locally heavy rainfall. Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 2 inches appearing likely. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening. Severe weather reports, including heavy rainfall are appreciated through tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-172145- Taylor-Clark- 438 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for a portion of north central Wisconsin. .DAY ONE...Late this Afternoon into Tonight A Tornado Watch is in effect until 10 pm this evening. Thunderstorms are likely through tonight across north central Wisconsin. Some storms may be severe with large hail, damaging winds, isolated tornadoes, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances continue Wednesday into Wednesday evening. A few storms Wednesday afternoon and evening could be strong to severe, capable of producing hail and gusty winds. Locally heavy rains remain possible as well. Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 2 inches appearing likely. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Severe weather reports, including heavy rainfall are appreciated through tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS/Rogers
In the hours before
Local storm report, May 16, 11:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1113 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST COLWELL 43.16N 92.59W
05/16/2017 M51 MPH FLOYD IA PUBLIC
1050 PM HAIL COLWELL 43.16N 92.59W
05/16/2017 E0.25 INCH FLOYD IA PUBLIC
&&Local storm report, May 16, 11:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1115 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 5 SE NEW HAVEN 43.23N 92.59W
05/16/2017 E0.75 INCH MITCHELL IA PUBLIC
1100 PM TSTM WND GST 5 SE NEW HAVEN 43.23N 92.59W
05/16/2017 M50 MPH MITCHELL IA PUBLIC
&&Local storm report, May 16, 11:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM NON-TSTM WND GST DODGE CENTER 44.03N 92.85W
05/16/2017 M48 MPH DODGE MN AWOS
&&
SHEALocal storm report, May 16, 11:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST 6 W HARMONY 43.56N 92.13W
05/16/2017 M55 MPH FILLMORE MN AMATEUR RADIO
&&
SHEALocal storm report, May 16, 11:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL JUMP RIVER 45.36N 90.80W
05/16/2017 E1.00 INCH TAYLOR WI CO-OP OBSERVER
QUARTER SIZE HAIL AND SMALL BRANCHES DOWN.
0744 PM HAIL MONDOVI 44.56N 91.67W
05/16/2017 E0.50 INCH BUFFALO WI CO-OP OBSERVER
0822 PM HAIL MAZEPPA 44.27N 92.54W
05/16/2017 E0.25 INCH WABASHA MN LAW ENFORCEMENT
0930 PM HAIL 1 SSW GILMANTON 44.46N 91.68W
05/16/2017 M1.00 INCH BUFFALO WI LAW ENFORCEMENT
0940 PM HAIL 5 NE PLAINVIEW 44.22N 92.09W
05/16/2017 E0.88 INCH WABASHA MN PUBLIC
0947 PM HAIL CHIMNEY ROCK 44.47N 91.42W
05/16/2017 E0.75 INCH TREMPEALEAU WI 911 CALL CENTER
0947 PM HAIL 2 SSW STRUM 44.53N 91.40W
05/16/2017 E0.75 INCH TREMPEALEAU WI 911 CALL CENTER
0957 PM TSTM WND DMG 2 N WHITEHALL 44.39N 91.31W
05/16/2017 TREMPEALEAU WI 911 CALL CENTER
POWER LINES DOWN AND POWER OUTAGES IN MANY
COMMUNITIES ACROSS NORTHERN HALF OF COUNTY.
1004 PM HAIL 1 W INDEPENDENCE 44.36N 91.44W
05/16/2017 E1.00 INCH TREMPEALEAU WI LAW ENFORCEMENT
1014 PM HAIL 7 NNE NORTHFIELD 44.56N 91.06W
05/16/2017 E1.00 INCH JACKSON WI TRAINED SPOTTER
1034 PM TSTM WND DMG NORA SPRINGS 43.14N 93.01W
05/16/2017 FLOYD IA 911 CALL CENTER
LOTS OF TREES DOWN ON WEST END OF COUNTY AND
POWER OUTAGES IN NORA SPRINGS.
1036 PM HAIL 7 SE RIPLINGER 44.74N 90.32W
05/16/2017 E0.25 INCH CLARK WI TRAINED SPOTTER
1037 PM TSTM WND GST AUSTIN 43.67N 92.97W
05/16/2017 M43 MPH MOWER MN AWOS
1046 PM TSTM WND GST 2 E CHARLES CITY 43.07N 92.64W
05/16/2017 M48 MPH FLOYD IA AWOS
AT AIRPORT.
1047 PM HAIL 2 SSW ROCHESTER 43.99N 92.49W
05/16/2017 M0.75 INCH OLMSTED MN BROADCAST MEDIA
REPORTED BY KAAL TV.
1050 PM TSTM WND GST COLWELL 43.16N 92.59W
05/16/2017 M51 MPH FLOYD IA PUBLIC
1050 PM HAIL COLWELL 43.16N 92.59W
05/16/2017 E0.25 INCH FLOYD IA PUBLIC
1100 PM TSTM WND GST 5 SE NEW HAVEN 43.23N 92.59W
05/16/2017 M50 MPH MITCHELL IA PUBLIC
1100 PM HAIL 5 SE NEW HAVEN 43.23N 92.59W
05/16/2017 E0.75 INCH MITCHELL IA PUBLIC
1104 PM TSTM WND DMG 2 W OSAGE 43.28N 92.85W
05/16/2017 MITCHELL IA LAW ENFORCEMENT
TREES BLOWN DOWN BETWEEN OSAGE AND MITCHELL.
1110 PM TSTM WND DMG ALTA VISTA 43.20N 92.42W
05/16/2017 CHICKASAW IA FIRE DEPT/RESCUE
TREES BLOWN DOWN.
1114 PM NON-TSTM WND GST DODGE CENTER 44.03N 92.85W
05/16/2017 M48 MPH DODGE MN AWOS
1136 PM TSTM WND GST 4 ESE GREENLEAFTON 43.56N 92.13W
05/16/2017 M55 MPH FILLMORE MN AMATEUR RADIO
&&
SHEALocal storm report, May 17, 12:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1202 AM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST ROCHESTER AIRPORT 43.91N 92.50W
05/16/2017 M58 MPH OLMSTED MN ASOS
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:16 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 44 min |
| May 16, 7:47 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 28 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 52 min |
| May 16, 8:47 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 28 min |
| May 16, 8:53 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 52 min |
| May 16, 9:33 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 72 min |
| May 16, 9:44 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 4 hr |
| May 16, 9:57 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 93 min |
| May 16, 11:07 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 9 days |
| May 17, 12:04 AM CDT | Flash Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 116 min |
| May 17, 1:51 AM CDT | Areal Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 6 hr |
| May 17, 7:03 AM CDT | Areal Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 39 hr |
| May 17, 9:22 AM CDT | River Flood Warning | ARX | Jackson | 4 days |
| May 17, 9:22 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| May 17, 9:28 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 66 hr |
| May 17, 12:09 PM CDT | Special Weather Statement | ARX | La Crosse, Trempealeau | 51 min |
| May 17, 12:54 PM CDT | Special Weather Statement | ARX | Clark, Jackson, Trempealeau | 51 min |
| May 17, 1:20 PM CDT | Special Weather Statement | ARX | Clark | 25 min |
| May 17, 1:42 PM CDT | Special Weather Statement | ARX | Clark | 63 min |
| May 17, 2:16 PM CDT | Special Weather Statement | ARX | Taylor | 29 min |
| May 17, 2:48 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 27 min |
| May 17, 4:22 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 38 min |
| May 17, 4:29 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 46 min |
| May 17, 4:41 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 49 min |
| May 17, 4:53 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 38 min |
| May 17, 5:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland, Vernon | 39 min |
| May 17, 5:09 PM CDT | Tornado Warning | ARX | La Crosse | 20 min |
| May 17, 5:17 PM CDT | Areal Flood Advisory | ARX | La Crosse | 58 min |
| May 17, 5:24 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 51 min |
| May 17, 5:26 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 49 min |
| May 17, 5:31 PM CDT | Tornado Warning | ARX | Jackson | 24 min |
| May 17, 5:43 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 33 min |
| May 17, 5:46 PM CDT | Tornado Warning | ARX | Richland, Vernon | 17 min |
| May 17, 5:52 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 38 min |
| May 17, 5:55 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau, Monroe | 65 min |
| May 17, 6:04 PM CDT | Tornado Warning | ARX | Clark, Jackson | 23 min |
| May 17, 6:07 PM CDT | Tornado Warning | ARX | Jackson, Juneau, Monroe | 16 min |
| May 17, 6:26 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 34 min |
| May 17, 6:29 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 31 min |
| May 17, 6:39 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 66 min |
| May 17, 6:56 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 14 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.